# SDR IPXA2025020443736

- Difficulty date: January 11, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 39,628 hours, 26,940 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 149N752867
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS1180 LBL 13 ON BOTTOM OF FUSELAGE SKIN WTB STR ATTACH BRACKET HAS CRACK IB SIDE OF RADIUS. INSTALLED BRACKET AT FS 1180 LBL 13 OUTER FUSELAGE SKIN TO WTB STR IAW B757-200, SRM 51-40-02.
